# SDR 1UPA20220419028

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0057
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Unknown
- Location: Zone 200
- Part time: 26 hours, 444 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VEHICLE HAD AN INCIDENT DUE TO GPS ISSUES.
